# SDR C2XAA08ON158

- Difficulty date: July 12, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Engine: Rroyce AE3007A1E
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 23078837
- Part serial: CAE312876
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 7,601 hours, 4,035 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 0417 - SAT - FLIGHT CREW REPORTED E1 FLUCTUATIONS IN FUEL FLOW-N1-ITT FL270.  MX PERSONNEL REMOVED AND REPLACED E1 FADEC 1B AND FPMU.  OPERATIONALLY CHECKED SATISFACTORY AND AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.  FADEC 1B: P/N 23078837, S/N BX 161593, TSN:8335, CSN:4504.  FPMU: P/N 23077658, S/N SCP05086, TSN:7523, CSN:3995 (A)
